Università di Pisa
Sistema bibliotecario di ateneo

Evolution models for mass transportation problems

Buttazzo, Giuseppe (2012) Evolution models for mass transportation problems. Milan journal of mathematics, 2012 (80). pp. 47-63. ISSN 1424-9294

Full text not available from this repository.


SUMMARY We present a survey on several mass transportation problems, in which a given mass dynamically moves from an initial configuration to a final one. The approach we consider is the one introduced by Benamou and Brenier in [5], where a suitable cost functional $F(\rho,v)$, depending on the density $\rho$ and on the velocity $v$ (which fulfill the continuity equation), has to be minimized. Acting on the functional $F$ various forms of mass transportation problems can be modeled, as for instance those presenting congestion effects, occurring in traffic simulations and in crowd motions, or concentration effects, which give rise to branched structures.

Item Type: Article
Additional Information: Imported from arXiv
Subjects: Area01 - Scienze matematiche e informatiche > MAT/05 - Analisi matematica
Divisions: Dipartimenti (from 2013) > DIPARTIMENTO DI MATEMATICA
Depositing User: dott.ssa Sandra Faita
Date Deposited: 05 Aug 2013 12:47
Last Modified: 05 Aug 2013 12:47
URI: http://eprints.adm.unipi.it/id/eprint/1326

Repository staff only actions

View Item